Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Anyone have bad periods after depo jab?

(2 Posts)
countydurhamlass Wed 29-May-13 17:27:24

i was only on it a year, and it took about eighteen months after i came off it before my periods became regular again. since then my monthly symptoms are a lot more intense. my periods are also heavier and i noticed one day a month just prior to my period i become very annoyed easily at people and aggressive. i never had that before.

my periods have settled down and the symptoms are not as bad as they used to be but they are definitely worse than before depo.

RaindropsAndRainbows Wed 29-May-13 16:39:39

Hi I came off depo around 4 months ago, I didn't have a period while I was on it and am only just having a proper period after erratic spotting for a while.

I had the depo jab after I had my baby just over a year ago so its the first proper period I have had in a long while.

It just seems a lot heavier and painful than I used to have, and my moods are all over the place confused

Has anyone else noticed this after having depo? Does it ease off after a while?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now